# SDR SWAA2015012636105

- Difficulty date: December 19, 2014
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 20,865 hours, 12,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Part number: BMS93CL7TYDSTY
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW CTR WING SECTION, LOWER LT VAPOR BARRIER CRACKED AT LBL 40.00 6 INCHES FROM BOTTOM.  REPAIRED BARRIER IAW SRM.
